MAUDE Adverse Event Report: PROCEPT BioRobotics Corporation AQUABEAM Robotic System; Fluid Jet Removal System

PROCEPT BioRobotics Corporation AQUABEAM Robotic System; Fluid Jet Removal System
Catalog Number AB2000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Sexual Dysfunction (4510)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation became aware that, post-aquablation therapy, during focal bladder neck cautery (fbnc), it appeared that no butterfly cut was performed even though the treating surgeon adequately planned the treatment on the aquabeam robotic system.The system indicated a right apical cut followed by a left apical cut, but the butterfly cut could not be visualized on the cystoscope, indicating that the patient's veru-protection zone was ablated with the waterjet.The patient did not receive any additional medical intervention.
 
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM Robotic System
Common Device Name
Fluid Jet Removal System
Manufacturer (Section D)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
+1(650)232-7291
MDR Report Key50099888
Report Number3012977056-2026-00156
Device Sequence Number21411884
Product Code PZP
UDI-Device Identifier00850055427020
UDI-Public0100850055427020112311222123C10069
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale